logo AFST
L'image d'une application holomorphe
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 1, pp. 75-101.
@article{AFST_1991_5_12_1_75_0,
     author = {Lawrence Gruman},
     title = {L'image d'une application holomorphe},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {75--101},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 12},
     number = {1},
     year = {1991},
     doi = {10.5802/afst.720},
     zbl = {0749.32016},
     mrnumber = {1189435},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.720/}
}
TY  - JOUR
TI  - L'image d'une application holomorphe
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1991
DA  - 1991///
SP  - 75
EP  - 101
VL  - 5e s{\'e}rie, 12
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.720/
UR  - https://zbmath.org/?q=an%3A0749.32016
UR  - https://www.ams.org/mathscinet-getitem?mr=1189435
UR  - https://doi.org/10.5802/afst.720
DO  - 10.5802/afst.720
LA  - fr
ID  - AFST_1991_5_12_1_75_0
ER  - 
%0 Journal Article
%T L'image d'une application holomorphe
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1991
%P 75-101
%V 5e s{\'e}rie, 12
%N 1
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.720
%R 10.5802/afst.720
%G fr
%F AFST_1991_5_12_1_75_0
Lawrence Gruman. L'image d'une application holomorphe. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 1, pp. 75-101. doi : 10.5802/afst.720. https://afst.centre-mersenne.org/articles/10.5802/afst.720/

[B-M] Bocher (S.) and Martin (W.T.) .- Several Complex Variables, Princeton University Press (1948). | MR | Zbl

[B-T] Bedford (E.) and Taylor (B.A.) .- A new capacity for plurisubharmonic functions, Acta. Math. 149 (1982), pp. 1-41. | MR | Zbl

[D-E] Dixon (P.G.) and Esterle (J.) .- Michael's problem and the Fatou-Bieberbach phenomenon, Bull. Amer. Math. Soc. (N.S.) 15 (1986), pp. 127-187. | MR | Zbl

[G] Gruman (L.) . - Value distribution for holomorphic maps in n, Math. Ann. 245 (1979), pp. 199-218. | MR | Zbl

[G-2] Gruman (L.) .- Ensembles exceptionnels pour les applications holomorphiques dans n, Séminaire P. Lelong-P. Dolbeault-H. Skoda (1981-1983), Lecture Notes in Math. n° 1028, Springer-Verlag, Berlin, pp. 125-162. | MR | Zbl

[L-G] Lelong (P.) and Gruman (L.) .- Entire Functions of Several Complex Variables, Grundlehren der mathematishen wissenshaften n° 282, Springer-Verlag, Berling (1986). | MR | Zbl

[O] Ono (I.) .- Analytic vector functions of several complex variables, J. Math. Soc. Japan 8 (1956), pp. 216-246. | MR | Zbl

[R-R] Rosay (J.P.) and Rudin (W.) .- Holomorphic maps from n to n, Trans. Amer. Math. Soc. vol. 310 1 (1988), pp. 47-86. | MR | Zbl

[S] Siciak (J.) . - Extremal plurisubharmonic functions in n, Proc. First Finnish Polish Summer School in Complex Analysis (1977), pp. 115-152. | MR | Zbl

Cited by Sources: